# SDR GAIA05013OP

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Air Cleaner
- Part number: C25455
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE LOWER AFT BODY OVERHEAT LIGHT CAME ON.  THE AC RETURNED TO AIRPORT AND AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED THE NR 1 ENGINE AIR CLEANER DUE TO CRACKED FLANGES.  LEAK CHECK AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW07200503890) (K)
